Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 13, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Feb 26, 2023, 6:53 PM CST for 5 counties in Oklahoma; Hardeman County, Texas. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2023, 6:53 PM CST (00:53 UTC)
- Expired
- Feb 26, 2023, 7:45 PM CST
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Destructive
- Hail
- 1.75 in
- Wind
- 90.0 mph
Counties Beckham County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Roger Mills County, OK, Hardeman County, TX
The radar
The Altus AFB radar (KFDR), 90 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 7:00 PM CST | TSTM WND GST 78 | 4 Ese Erick, OK | |
| Feb 26, 7:02 PM CST | TORNADO | 1 W Hollis, OK | BEGINNING OF TORNADO PATH; BASED ON RADAR ESTIMATE AND BEGINNING OF DAMAGE REPORTS. |
| Feb 26, 7:15 PM CST | TSTM WND GST 75 | 3 W Gould, OK | |
| Feb 26, 7:21 PM CST | TSTM WND DMG | 6 W Sayre, OK | POWERLINES REPORTED DOWN ALONG HIGHWAY 152 WEST OF SAYRE. TIME ESTIMATED BY RADAR. |
| Feb 26, 7:35 PM CST | TSTM WND GST 62 | 2 Nnw Hester, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 3:33 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2405 m above ground
- 0-6 km bulk shear
- 97 kt
- 0-1 km storm-relative helicity
- -230 m²/s²
- 0-3 km storm-relative helicity
- -69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
847
WUUS54 KOUN 270053
SVROUN
OKC009-055-057-065-129-TXC197-270145-
/O.NEW.KOUN.SV.W.0013.230227T0053Z-230227T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
653 PM CST Sun Feb 26 2023
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southeastern Roger Mills County in western Oklahoma...
Northwestern Jackson County in southwestern Oklahoma...
Harmon County in southwestern Oklahoma...
Greer County in southwestern Oklahoma...
Beckham County in western Oklahoma...
Northwestern Hardeman County in northern Texas...
* Until 745 PM CST.
* At 651 PM CST, severe thunderstorms were located along a line
extending from near Lutie to 10 miles south of Wellington to 6
miles west of Tell to 7 miles southwest of Northfield, moving
northeast at 95 mph.
THESE ARE DESTRUCTIVE STORMS FOR ERICK, SAYRE, HOLLIS, AND MANGUM.
HAZARD...90 mph wind gusts and golf ball size hail.
SOURCE...Texas weather observations have recorded wind speeds over
100 mph with this line of storm. PREPARE NOW FOR
DESCTRUCTIVE WINDS!
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be heavily damaged or destroyed. Homes and
businesses will have substantial roof and window damage.
Expect extensive tree damage and power outages.
* Locations impacted include...
Elk City, Sayre, Mangum, Hollis, Granite, Erick, Hammon, Carter,
Willow, Gould, Texola, Delhi, Vinson, Duke, Madge, Brinkman,
Berlin, Hester, McQueen and McKnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3531 10000 3563 9938 3512 9936 3511 9941
3509 9937 3483 9935 3457 9955 3438 9987
3434 10000
TIME...MOT...LOC 0051Z 247DEG 82KT 3503 10022 3470 10027 3437 10050
3420 10066
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...90 MPH
$$
031 follow-up statement
760
WWUS54 KOUN 270122
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
722 PM CST Sun Feb 26 2023
OKC009-055-057-065-129-TXC197-270145-
/O.CON.KOUN.SV.W.0013.000000T0000Z-230227T0145Z/
Roger Mills OK-Jackson OK-Harmon OK-Greer OK-Beckham OK-Hardeman TX-
722 PM CST Sun Feb 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR SOUTHEASTERN ROGER MILLS...NORTHWESTERN JACKSON...HARMON...
GREER...BECKHAM AND NORTHWESTERN HARDEMAN COUNTIES...
At 720 PM CST, severe thunderstorms were located along a line
extending from 5 miles north of Erick to 3 miles southwest of Delhi
to 6 miles northeast of Vinson to 4 miles north of Gould to 10 miles
northeast of Kirkland, moving northeast at 100 mph.
THESE ARE DESTRUCTIVE STORMS FOR Sayre, Willow, Mangum, Hollis, and
Gould.
HAZARD...90 mph wind gusts and golf ball size hail.
SOURCE...A recent weather observation near Erick reported 80 mph
winds. Another observation recorded 75 mph near Gould.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be heavily damaged or destroyed. Homes and businesses
will have substantial roof and window damage. Expect
extensive tree damage and power outages.
Locations impacted include...
Elk City, Sayre, Mangum, Hollis, Granite, Erick, Hammon, Carter,
Willow, Gould, Texola, Delhi, Vinson, Duke, Madge, Brinkman, Berlin,
Hester, McQueen and McKnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3531 10000 3563 9938 3512 9936 3511 9941
3509 9937 3483 9935 3457 9955 3438 9987
3434 10000
TIME...MOT...LOC 0120Z 231DEG 85KT 3529 9984 3515 9974 3493 9976 3474
9976 3452 9997
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...90 MPH
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:30 PM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Feb 26, 5:30 PM CST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Norman OK
530 PM CST Sun Feb 26 2023
...New AVIATION...
.SHORT TERM...
(This evening through Monday)
Issued at 345 PM CST Sun Feb 26 2023
A remarkable, perhaps historic storm system, is currently
approaching our forecast area. Impacts of concern through tonight:
- Severe thunderstorm wind gusts (greater than 80 mph) as storms
move through west/central/north Oklahoma and parts of western
north Texas
- Severe (post-frontal) westerly winds gusting to 60 mph
following the line of storms
- Significant tornadoes and significant hail produced by severe
storms as they track across northwest, west, west-central,
southwest Oklahoma and portions of western north Texas
The potent mid/upper-level trough is currently approaching the
four corners region, as seen on latest water vapor loop. Observations
place the warm front near or just north of I-20 near the DFW
area, though the boundary is quickly approaching the Red River
with the Waurika mesonet station reporting 68 over 58 degrees.
This trend will continue with a warm and very moist air mass
advecting into Oklahoma through the afternoon and evening hours as
the trough approaches the plains.
Supercell thunderstorms are currently developing over the western
panhandles and far southwest Kansas. Storms will continue to
develop, march east, and reach our western counties around 5-7 PM.
SBCAPE values up to 1500 J/kg are prog'd (far southwest OK and
western north TX) with low to non-existent values farther north,
there is remarkable (and highly unusual) wind shear. This along
with rapid cooling aloft will aid in development/continuation of
supercell thunderstorms across western Oklahoma through the
evening. The higher tornado and large hail risk will accompany
these storms as they move across western Oklahoma before
transitioning to more of a derecho/wind event over west-
central/southwest/central Oklahoma this evening and into tonight.
However, QLCS tornadoes cannot be ruled out as storms move through
central Oklahoma.
Strong winds will continue behind the front and into the early
morning hours on Monday. Everyone should have a safety plan in
place by now, and by this evening:
+ People located in mobile homes should urgently plan to vacate
to nearby/permanent structures
+ Have multiple ways to receive warnings as power outages appear
quite possible with damaging winds
+ Charge digital devices and cell phones
+ Secure or put away loose items (e.g., trash cans, trampolines,
grills, basketball goals)
As for tomorrow, more tranquil conditions are expected with sunny
skies and highs in the 60s and 70s.
Thompson
&&
.LONG TERM...
(Monday night through next Saturday)
Issued at 345 PM CST Sun Feb 26 2023
Above-average temperatures and dry conditions are expected
through Tuesday with elevated to near critical fire weather
conditions possible over western OK and western north TX. A cold
front arrives Tuesday night into Wednesday morning resulting in
somewhat cooler temperatures Wed/Thurs. There is a chance of a
rain/snow mix on Thursday for north/west Oklahoma, and central OK
Thursday night.
Thompson
&&
.AVIATION...
(00Z TAFS)
Issued at 526 PM CST Sun Feb 26 2023
IFR ceilings are hanging tough in central Oklahoma this evening
and will likely remain so until storms arrive later on. A line of
storms is expected to cross the entire area from 01z-07z, bringing
widespread strong wind gusts to the area, with many sites likely
to experience 50+ knot gusts from the west or southwest as the
line moves through. Winds will remain gusty behind the line
overnight but will slowly decrease through tomorrow morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 45 71 40 71 / 100 0 0 0
Hobart OK 40 70 37 73 / 100 0 0 0
Wichita Falls TX 44 72 40 77 / 90 0 0 0
Gage OK 39 68 34 69 / 100 0 0 0
Ponca City OK 46 70 39 68 / 100 0 0 0
Durant OK 47 73 42 76 / 90 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 6 AM CST Monday for OKZ004>013-015-018>020-
025-026-028>032-039>043-045>048-050>052.
Wind Advisory until 6 PM CST this evening for OKZ014-016-017-
021>024-027-033>038-044.
Wind Advisory from 4 AM to 6 AM CST Monday for OKZ014-016-017-
021>024-027-033>038-044.
High Wind Warning until 4 AM CST Monday for OKZ014-016-017-
021>024-027-033>038-044.
TX...Wind Advisory until 6 AM CST Monday for TXZ084-087>090.
Wind Advisory until 6 PM CST this evening for TXZ083-085-086.
Wind Advisory from 4 AM to 6 AM CST Monday for TXZ083-085-086.
High Wind Warning until 4 AM CST Monday for TXZ083-085-086.
&&
SHORT TERM...01
LONG TERM....01
AVIATION...08Hazardous weather outlook, Feb 26, 4:09 AM CST, 14 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 409 AM CST Sun Feb 26 2023 OKZ004>048-050>052-TXZ083>090-271015- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 409 AM CST Sun Feb 26 2023 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a moderate risk of severe thunderstorms this evening across portions of western Oklahoma and western north Texas. The moderate risk is generally south of a line from Reydon to Waynoka to Cherokee Oklahoma, and west of a line from Cherokee to Enid to Piedmont to Lawton Oklahoma, and north of a line from Lawton Oklahoma to Vernon and Crowell Texas. There is a slight and/or enhanced risk of severe storms for the remainder of the area. The primary threat will be damaging thunderstorm winds. Tornadoes will also be possible early this evening across southwestern Oklahoma and northwestern sections of north Texas with at least some potential of a strong tornado. The tornado risk will continue into the evening in areas farther north and east, although the potential for strong tornadoes will be lower than in southwest Oklahoma. Hail to the size of golf balls and locally heavy rainfall will also be possible. The most likely time for severe weather will be between 5 PM in western Oklahoma and western north Texas spreading east and exiting into eastern Oklahoma by 2 AM. Thunderstorms are expected to develop in the eastern Texas panhandle or far western Oklahoma late this afternoon. The wind shear will be very strong across the area this evening and instability will be sufficient that severe thunderstorms are likely. Supercell storms will be possible late this afternoon and early this evening with the potential of strong winds, hail, and perhaps tornadoes, and strong tornadoes will be possible, mainly in southwest Oklahoma and the adjacent part of north Texas. The storms will eventually evolve into a line of storms, with damaging thunderstorm winds being the primary threat. Tornadoes will still be possible with any rotation that develops within this line of storms, although the tornado threat will be lower than with the initial thunderstorms. These thunderstorms will be likely be moving at 60 to 80 mph today, so be aware and take action quickly if a warning is issued. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and north Texas should prepare for severe weather operations late this afternoon and this evening. .Strong winds... After thunderstorms move though, strong non-thunderstorm winds will still be likely Sunday evening into early Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Fire weather... Fire weather conditions will be elevated across western Oklahoma and western north Texas each afternoon from Monday through Thursday due to warm temperatures and low afternoon relative humidity. Near-critical conditions are expected in the far west on Tuesday afternoon with stronger winds. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Feb 26, 5:11 PM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM NON-TSTM WND GST 3 SSW FREEDOM 36.73N 99.13W
02/26/2023 M50 MPH WOODWARD OK MESONET
&&Special weather statement, Feb 26, 5:45 PM CST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Norman OK
545 PM CST Sun Feb 26 2023
OKZ004-009-270015-
Harper OK-Ellis OK-
545 PM CST Sun Feb 26 2023
...A strong thunderstorm will impact portions of northwestern Ellis
and southwestern Harper Counties through 615 PM CST...
At 545 PM CST, Doppler radar was tracking a strong thunderstorm near
Darrouzett, moving northeast at 75 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Laverne, May, Rosston and Catesby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3679 10000 3688 9989 3664 9964 3646 10000
3655 10001
TIME...MOT...LOC 2345Z 230DEG 67KT 3643 10033
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JTLocal storm report, Feb 26, 5:47 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
547 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM NON-TSTM WND GST 3 SSW FREEDOM 36.73N 99.13W
02/26/2023 M61 MPH WOODWARD OK MESONET
&&Special weather statement, Feb 26, 6:40 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Norman OK
640 PM CST Sun Feb 26 2023
OKZ004-009-010-270115-
Woodward OK-Harper OK-Ellis OK-
640 PM CST Sun Feb 26 2023
...A strong thunderstorm will impact portions of northwestern Ellis,
southwestern Harper and west central Woodward Counties through 715 PM
CST...
At 640 PM CST, Doppler radar was tracking a strong thunderstorm near
Follett, moving northeast at 65 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Laverne, Fort Supply, May and Catesby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3662 10000 3683 9971 3656 9944 3631 10000
TIME...MOT...LOC 0040Z 235DEG 58KT 3640 10012
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
JTThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 6:14 PM CST | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 46 min |
| Feb 26, 6:29 PM CST | Severe Thunderstorm Warning | OUN | Harper | 46 min |
| Feb 26, 6:31 PM CST | Tornado Warning | OUN | Ellis, Roger Mills | 15 min |
| Feb 26, 6:37 PM CST | Tornado Warning | OUN | Beckham, Roger Mills | 23 min |
| Feb 26, 6:40 PM CST | Special Weather Statement | OUN | Harper | 35 min |
| Feb 26, 6:49 PM CST | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods | 41 min |
| Feb 26, 7:00 PM CST | Tornado Warning | OUN | Greer, Harmon | 30 min |
| Feb 26, 7:03 PM CST | Tornado Warning | OUN | Beckham, Custer, Dewey, Ellis, Major, Roger Mills and 1 more | 42 min |
| Feb 26, 7:05 PM CST | Tornado Warning | OUN | Beckham, Greer, Harmon | 25 min |
| Feb 26, 7:09 PM CST | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 36 min |
| Feb 26, 7:24 PM CST | Tornado Warning | OUN | Beckham, Greer, Harmon, Kiowa, Washita | 51 min |
| Feb 26, 7:29 PM CST | Severe Thunderstorm Warning | OUN | Harmon, Jackson, Tillman | 46 min |
| Feb 26, 7:33 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Canadian, Comanche, Custer and 7 more | 42 min |
| Feb 26, 7:40 PM CST | Tornado Warning | OUN | Greer, Kiowa | 50 min |
| Feb 26, 7:43 PM CST | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Ellis, Major, Roger Mills and 2 more | 47 min |
| Feb 26, 7:46 PM CST | Severe Thunderstorm Warning | OUN | Woods, Woodward | 44 min |
| Feb 26, 8:06 PM CST | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jackson, Tillman | 54 min |
| Feb 26, 8:11 PM CST | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Comanche, Custer, Dewey and 6 more | 49 min |
| Feb 26, 8:12 PM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Custer, Dewey, Garfield, Grant and 3 more | 48 min |
| Feb 26, 8:25 PM CST | Tornado Warning | OUN | Caddo | 20 min |
| Feb 26, 8:29 PM CST | Tornado Warning | OUN | Alfalfa, Grant | 19 min |
| Feb 26, 8:36 PM CST | Tornado Warning | OUN | Caddo, Canadian, Grady | 39 min |
| Feb 26, 8:45 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Comanche, Cotton, Garvin and 6 more | 45 min |
| Feb 26, 8:46 PM CST | Tornado Warning | OUN | Alfalfa, Grant | 14 min |
| Feb 26, 8:52 PM CST | Tornado Warning | OUN | Alfalfa, Garfield, Grant | 23 min |
| Feb 26, 9:03 PM CST | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 42 min |
| Feb 26, 9:03 PM CST | Tornado Warning | OUN | Grant | 31 min |
| Feb 26, 9:06 PM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 3 more | 39 min |
| Feb 26, 9:08 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 31 min |
| Feb 26, 9:12 PM CST | Tornado Warning | OUN | Garfield, Kingfisher, Major | 17 min |
| Feb 26, 9:12 PM CST | Tornado Warning | OUN | Canadian, Cleveland, Oklahoma | 48 min |
| Feb 26, 9:14 PM CST | Tornado Warning | OUN | Canadian, Oklahoma | 17 min |
| Feb 26, 9:15 PM CST | Tornado Warning | OUN | Garfield, Grant, Kay | 30 min |
| Feb 26, 9:15 PM CST | Tornado Warning | OUN | Cleveland, McClain, Oklahoma | 45 min |
| Feb 26, 9:22 PM CST | Tornado Warning | OUN | Grant, Kay | 38 min |
| Feb 26, 9:27 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, McClain, Oklahoma, Pontotoc and 2 more | 48 min |
| Feb 26, 9:27 PM CST | Tornado Warning | OUN | Garfield, Grant, Kay, Noble | 33 min |
| Feb 26, 9:31 PM CST | Severe Thunderstorm Warning | OUN | Carter, Coal, Garvin, Hughes, Jefferson, Johnston and 5 more | 44 min |
| Feb 26, 9:33 PM CST | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble | 42 min |
| Feb 26, 9:36 PM CST | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 39 min |
| Feb 26, 9:56 PM CST | Tornado Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 36 min |
| Feb 26, 9:57 PM CST | Tornado Warning | OUN | Garfield, Grant, Kay, Noble | 48 min |
| Feb 26, 10:09 PM CST | Tornado Warning | OUN | Lincoln | 15 min |
| Feb 26, 10:15 PM CST | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Pontotoc, Pottawatomie, Seminole | 45 min |
| Feb 26, 10:16 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Murray, Pontotoc and 2 more | 44 min |
| Feb 26, 10:20 PM CST | Tornado Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 14 min |
| Feb 26, 10:43 PM CST | Severe Thunderstorm Warning | OUN | Kay | 17 min |
| Feb 26, 10:52 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes | 38 min |
| Feb 26, 10:54 PM CST | Special Weather Statement | OUN | Bryan, Marshall | 36 min |
| Feb 26, 11:49 PM CST | Special Weather Statement | OUN | Bryan | 26 min |
| Feb 27, 2:27 PM CST | Red Flag Warning | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Dewey and 12 more | 28 hr |
| Feb 26, 7:48 PM CST | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox, Wilbarger | 42 min |
| Feb 26, 8:30 PM CST | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2023Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.